EconPapers    
Economics at your fingertips  
 

Oscillation Criteria for Linear Neutral Delay Differential Equations of First Order

Fatima N. Ahmed, Rokiah Rozita Ahmad, Ummul Khair Salma Din and Mohd Salmi Md Noorani

Abstract and Applied Analysis, 2013, vol. 2013, 1-5

Abstract:

Some new sufficient conditions for oscillation of all solutions of the first-order linear neutral delay differential equations are obtained. Our new results improve many well-known results in the literature. Some examples are inserted to illustrate our results.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/281581.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/281581.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:281581

DOI: 10.1155/2013/281581

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:281581